JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol.16, no.10, pp.2059-2066, 2015 (SCI-Expanded)
Article / Article
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
b-metric space, generalized alpha-psi-contraction, fixed point, THEOREMS
Ankara Haci Bayram Veli University Affiliated:
In this paper, we give some fixed point theorems for generalized alpha-psi-contractive mappings in b-metric spaces. Our results are generalizations of many existence results in the literature.